# SDR 99ZZZM622

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712PV
- Make and model: Dhav DHC6300
- Aircraft serial: 696
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate Assy
- Part number: C6FSM124627
- Condition: Worn
- Location: Lt Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING GROUND MAINTENANCE INSPECTION, FOUND LEFT CREW DOOR UPPER HINGE HOLE ELONGATED AND WORN.  REPLACED DEFECTIVE HINGE.  (M)
